# SDR DALA2017090806793

- Difficulty date: September 7, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Rub Strip
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND MISSING PLASTIC RUBSTRIP ON FLOOR PANEL #211AKF AND 211AMF (CPIL). NRC 00473: CRACK ON FLOOR PANEL #211AKF AND 211AMF WAS REPAIRED PER B717 SRM 53-00-00-2R-1 FIG. 201 (SHEET 2) AND MISSING PLASTIC RUBSTRIP WAS INSTALLED PER B717 SRM 51-41-02-0G. (ET) HFEC INSPECTION WAS ACCOMPLISHED ON FLOOR PANEL #211AMF AFTER STOP DRILL AND NO CRACKS WERE FOUND PER DC-MD/BOEING NDT SPM 06-10-01.001 EQUIPMENT: NORTEC 600 C/N: 1601 S/N: 60002161027 EXP. DATE: 01MAR18. (LP #0203444)
